# SDR ASOA2014070310803

- Difficulty date: June 30, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 38,354 hours, 33,469 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF RUDDER HAS DAMAGE.  COMPLIED WITH ALL STEPS OF EA 25-2014-193, JOB COMPLETE.  MAJOR REPAIR IAW GMM 5-3.
